Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Adenoid removal, green thick nasal mucus, fever, odor from mouth/nose

My 5 yr old son just had his adenoids removed on Thurs ( he was on amoxicillin for a possible sinus infection at the time) After surgery his nasal mucous got worse - it is now green and thick. He also got a fever on Friday and it has teetered right aound 100 since then. I also notice an odor coming from his mouth/nose. Is this normal?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
The odour coming from mouth 1 week after surgery is due to slough filling the adenoid will go away,dont worry.But fever everyday since then means his antibiotic needs to be changed to something more than amoxycillin.He may take Betadine mouth gargles after each feed,oral hygiene is very important.That will reduce the foul smell.You may consult your ENT Surgeo for the change of antibiotic.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor